Ghent University Academic Bibliography

Advanced

On polyvectors of vector spaces and hyperplanes of projective Grassmannians

Bart De Bruyn UGent (2011) LINEAR ALGEBRA AND ITS APPLICATIONS. 435(5). p.1055-1084
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Regular spread, EMBEDDABLE GRASSMANNIANS, Hyperplane, Projective Grassmannian, Polyvector, Multilinear form
journal title
LINEAR ALGEBRA AND ITS APPLICATIONS
Linear Alg. Appl.
volume
435
issue
5
pages
1055 - 1084
Web of Science type
Article
Web of Science id
000292438800012
JCR category
MATHEMATICS, APPLIED
JCR impact factor
0.974 (2011)
JCR rank
76/245 (2011)
JCR quartile
2 (2011)
ISSN
0024-3795
DOI
10.1016/j.laa.2011.02.031
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
2027054
handle
http://hdl.handle.net/1854/LU-2027054
date created
2012-02-10 13:54:06
date last changed
2012-06-29 16:39:17
@article{2027054,
  author       = {De Bruyn, Bart},
  issn         = {0024-3795},
  journal      = {LINEAR ALGEBRA AND ITS APPLICATIONS},
  keyword      = {Regular spread,EMBEDDABLE GRASSMANNIANS,Hyperplane,Projective Grassmannian,Polyvector,Multilinear form},
  language     = {eng},
  number       = {5},
  pages        = {1055--1084},
  title        = {On polyvectors of vector spaces and hyperplanes of projective Grassmannians},
  url          = {http://dx.doi.org/10.1016/j.laa.2011.02.031},
  volume       = {435},
  year         = {2011},
}

Chicago
De Bruyn, Bart. 2011. “On Polyvectors of Vector Spaces and Hyperplanes of Projective Grassmannians.” Linear Algebra and Its Applications 435 (5): 1055–1084.
APA
De Bruyn, B. (2011). On polyvectors of vector spaces and hyperplanes of projective Grassmannians. LINEAR ALGEBRA AND ITS APPLICATIONS, 435(5), 1055–1084.
Vancouver
1.
De Bruyn B. On polyvectors of vector spaces and hyperplanes of projective Grassmannians. LINEAR ALGEBRA AND ITS APPLICATIONS. 2011;435(5):1055–84.
MLA
De Bruyn, Bart. “On Polyvectors of Vector Spaces and Hyperplanes of Projective Grassmannians.” LINEAR ALGEBRA AND ITS APPLICATIONS 435.5 (2011): 1055–1084. Print.